# SDR SWAA2022082243711

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 69,659 hours, 41,179 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B LOW PRESSURE LIGHT ILLUMINATED; COMPLIED W/QRH; FOLLOW BY B ELEC LOW PRESSURE. B QTY SHOWED ZERO. LOSS OF SYS B @ 5 MINS AFTER THE LOW PRESSURE ENG 2 IS WHEN COMPLETE LOSS HAPPENED. / [01] REMOVED AND REPLACED SYS B EMDP PER AMM 29-11-21. PUMP LEAK CHECKED GOOD.;[02] REMOVED AND REPLACED #2 ENGINE DRIVEN HYDRAULIC PUMP; OPS AND LEAK CHECK GOOD IAW AMM 29-11-11.;[03] HIGH POWER RUN WAS ACCOMPLISHED ON TPGHQ00E9390. OK FOR SERVICE
